Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a numerical solution of an integral equation with singularities

Author: Robert G. Voigt
Journal: Math. Comp. 20 (1966), 163-166
MSC: Primary 65.75
MathSciNet review: 0192670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lothar Collatz, The numerical treatment of differential equations. 3d ed, Translated from a supplemented version of the 2d German edition by P. G. Williams. Die Grundlehren der mathematischen Wissenschaften, Bd. 60, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0109436
  • [2] S. G. Mikhlin, Integral Equations, Macmillan, New York, 1957, pp. 19-21.
  • [3] W. B. Morgan, "Theory of the annular airfoil and ducted propeller," Fourth Symposium on Naval Hydrodynamics, ACR-92, U. S. Government Printing Office, Washington, D. C., 1962, pp. 151-197.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.75

Retrieve articles in all journals with MSC: 65.75

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society